Some results of accretive operators and convex sets in 2-probabilistic normed space

P. K. Harikrishnan, K. T. Ravindran

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we introduce the concept of accretive operators, discuss some properties of resolvents of an accretive operator in 2-probabilistic normed spaces and focusing on the results of convex sets in 2-probabilistic normed spaces.

Original languageEnglish
Pages (from-to)76-84
Number of pages9
JournalJournal of Prime Research in Mathematics
Volume8
Publication statusPublished - 01-11-2012

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this